# SDR SWAA021012

- Difficulty date: May 9, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 63,875 hours, 69,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 57771
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS END CAP MISSING IN FWD CABIN.  INSTALLED END CAP PER MM.
